| Model Number |
10094139 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis zee multi-purpose system.The user reported that the footboard slipped out of the engaged position while a patient was stepping on it.The footboard slipped and moved down slightly on the patient left side.According to the user, the footboard was tested after installation to ensure secure fitting and pins engagement.We have no indications of any adverse effects on the health status of the involved patient.
Additional Manufacturer Narrative
The investigation was completed by our experts with the following results.The concerned system and the footboard were inspected and tested with weight by siemens local service.No system issues were found.It is assumed that the footboard disengaged due to improper attachment to the rails.The user manual contains adequate instructions to ensure that the footboard is firmly attached to the table.However, to exclude any potential issues with the footboard, it was exchanged as part of service activity.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.